# SDR 2010FA0000072

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: General aviation
- Aircraft: N23WB
- Make and model: Piper PA-23-250
- Aircraft serial: 277405281
- Aircraft time: 3,974 hours
- Engine: Lyc TIO540C1A
- Engine time: 328 hours
- Propeller: Hartzl HCE2Y*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: PT30GA
- Condition: Loose
- Location: Left Engine Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, TOWER NOTIFIED ACFT THAT SMOKE WAS COMING OUT OF THE LT ENGINE. ON LANDING, LT ENGINE WAS SHUTDOWN AND ACFT TAXIED OFF THE ACTIVE RUNWAY. ACFT WAS MET BY THE FIRE DEPARTMENT AND THE LT ENGINE FIRE WAS EXTINGUISHED.  ACFT WAS TOWED AND NOT WORKED ON UNTIL INVESTIGATED BY THE FAA.  FOLLOW UP INSP REVEALED THE B NUT ON THE PRESSURE FUEL LINE FROM THE MANIFOLD TO THE PRESSURE TRANSDUCER, LOOSE. THIS INSTALLATION WAS INSTALLED 02-25-1997 UNDER STC SA00068SE.  LEAKING FUEL LINE IS POSITIONED JUST ABOVE THE TURBOCHARGER. THE ACFT WAS ANNUALED 02/27/2009.
